# SDR CALA2022111403127

- Difficulty date: November 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N37504
- Make and model: Boeing 737-9
- Aircraft serial: 43435
- Aircraft time: 8,482 hours, 2,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST FWD AND BELOW AFT DOOR ABOVE THE STRNGER CLEANING TRUCK STRUCK AIRCRAT CREATING A SIX INCH BY 3/16 DEEP DENT, WITH SOME FLATTENING BELOW THE SPOT DAMAGE TO AFT LEFT SIDE OF FUSELAGE BELOW DOOR 4L, JUST ABOVE STRINGER. DENT MEASURES APPROXIMATELY 6 INCHES X 3 INCHES X 3/16TH OF AN INCH. UNLOCKED FOR UPDATE LOCKED BY TOMC UNLOCKING LOGPAGE FOR CORRECTIVE ACTION LOCKING FOR MX FERRY. C/W HFEC ON OUTER SKIN DAMAGE AREA REF NDT MANUAL PT 6 51-00-19 INSPECTION OF THE INTERIOR SIDE OF DAMAGE.NO CRACKS FOUND. REMOVED THREE AFT CARGO BAY SIDE WALL PANELLS SECURED 3 EACH PANELS LOCATED ON THE INSIDE OF THE LEFT SIDE OF NO CRACKS NOTED QC905. THE AFT CARGO COMPARTMENT. UNLOCKING SO THEY CAN UPDATE THE LOG ACPD HFEC AROUND PERIMETER OF CUT OUT AND AROUND FASNERS-NO CRKS DAMAGED AREA TRIMMED OUT BY AMT U027749, PER AVO 10179 ITEMS 4 ACPD HFEC ROTO PROBE PER AVO10179  ITEM 7 -NO CRKS FOUND ACPD HFEC PER AVO 10179 ITEMS 8  +  9 - NO CRKS FOUND PERFORMED A DVI OF THE INTERNAL SECTION OF S-19L.  NO DAMAGE OF FOUND REF NTM 51-00-00 AND 5. ANY KIND FOUND PER ITEM 10 OF AVO 10179. PERFORMED INSURANCE CUT REF. AVO 10179 AND ACCOMPLISHED ITEMS # LOCATED FASTENER HOLES PER AVO 10179 FIG. 5. STARTED TO PICK UP HOLES ON DOUBLER REF AVO10179 12 , 14 , 17  , NO DEFECTS NOTED. REV A , SRM 53-00-01-2R-1  REPAIR 1 . ACPD AVO 10179 HFEC INSPECTIONS ITEMS #13,15, AND 16. NO CRACKS COMPLETED PICKING UP HOLES IN REPAIR DOUBLER AND FILLER, FILLER MANUFACTURED FROM 2024 T3 .063 PO# 831-0270-
